Journal article icon

Journal article

Limit theorems for bipower variations in financial econometrics

Abstract:
In this paper we provide an asymptotic analysis of generalized bipower measures of the variation of price processes in financial economics. These measures encompass the usual quadratic variation, power variation, and bipower variations that have been highlighted in recent years in financial econometrics. The analysis is carried out under some rather general Brownian semimartingale assumptions, which allow for standard leverage effects.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1017/S0266466606060324

Authors


More by this author
Institution:
University of Aarhus, Denmark
Role:
Author
More by this author
Institution:
University of Aarhus, Denmark
Role:
Author
More by this author
Institution:
Université Paris VI Pierre et Marie Curie
Role:
Author
More by this author
Institution:
University of Oxford
Research group:
"Financial Economics", "Econometrics"
Oxford college:
Nuffield College
Department:
Social Sciences Division - Economics
Role:
Author
Publisher:
Cambridge University Press Publisher's website
Journal:
Econometric Theory Journal website
Volume:
22
Issue:
4
Pages:
677-719
Publication date:
2006-08-05
DOI:
EISSN:
1469-4360
ISSN:
0266-4666
URN:
uuid:00cd188d-9136-4f95-a155-88ec33243d72
Local pid:
ora:1983
Language:
English
Subjects:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP